• -EGP45.00
Panadol | Panadol Night / 24 Caplets| The Health Shop

Panadol Night / 24 Caplets

EGP155.00
EGP200.00
-EGP45.00

Panadol Night contains two active ingredients, Paracetamol which is an analgesic (a pain reliever which relieves aches) and antipyretic (reduces body temperature when you have a fever) and Diphenhydramine hydrochloride, an antihistamine with additional sedative properties.

Panadol Night provides night time relief when when you have pain such as:

  • Headache
  • Migraine
  • Backache
  • Rheumatic and muscle pain
  • Toothache
  • Period pain

It also temporarily relieves fever and aches and pains associated with cold and flu which causes difficulty in sleeping

Panadol Night relieves night time pain so you can have a good night sleep.

Quantity

 

Security policy

 

Delivery policy

 

Return policy

 

Privacy Policy

Panadol Night contains two active ingredients, Paracetamol which is an analgesic (a pain reliever which relieves aches) and antipyretic (reduces body temperature when you have a fever) and Diphenhydramine hydrochloride, an antihistamine with additional sedative properties.

Panadol Night provides night time relief when when you have pain such as:

  • Headache
  • Migraine
  • Backache
  • Rheumatic and muscle pain
  • Toothache
  • Period pain

It also temporarily relieves fever and aches and pains associated with cold and flu which causes difficulty in sleeping

Panadol Night relieves night time pain so you can have a good night sleep.

Active ingredients:

• Paracetamol 500mg
• Diphenhydramine hydrochloride 25mg

بانادول نايت


Specific References

related products

15 other products in the same category: